Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Having fungal infection on vagina, face and nose. Using candid-b. Suggest ayurvedic medicine

Am suffering from fungal infection from past 3 months on my vaginal part and on my face near nose and eyes part one of the doctor suggested me to go with lecivent cream and candid-b for private parts itching has not happening but still with face wt to do if any ayurvedic pl suggest me and i want to get rid of this and i want know does it affect pregnancy as we r planning for this
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infectious Diseases Specialist 's  Response
welcome to HCM
Though candida infecton is common in vagina, it is not that frequent on the face, unless there is an immunosuppression. Visit to a lab where there is facility for diagnosis of cutaneous infection to get it confirmed. It may turn out to be a dermatophyte infection.

Raw garlic and ginger are said to have antibacterial and antifungal properties, but an ayurvedic practitioner can better tell it, if you really want it.

Do consult with an obstetrican before going for coception.
Thank you so much for posting your querry. All the best
Answered: Sat, 23 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor